×

zbMATH — the first resource for mathematics

Oscillatory integrals with variable Calderón-Zygmund kernel on vanishing generalized Morrey spaces. (English) Zbl 1439.42017
Summary: In this paper, the authors investigate the boundedness of the oscillatory singular integrals with variable Calderón-Zygmund kernel on generalized Morrey spaces \(M^{p,\varphi}(\mathbb{R}^n)\) and the vanishing generalized Morrey spaces \(VM^{p,\varphi}(\mathbb{R}^n)\). When \(1<p<\infty\) and \((\varphi_1,\varphi_2)\) satisfies some conditions, we show that the oscillatory singular integral operators \(T_{\lambda}\) and \(T_{\lambda}^*\) are bounded from \(M^{p,\varphi_1}(\mathbb{R}^n)\) to \(M^{p,\varphi_2}(\mathbb{R}^n)\) and from \(VM^{p,\varphi_1}(\mathbb{R}^n)\) to \(VM^{p,\varphi_2}(\mathbb{R}^n)\). Meanwhile, the corresponding result for the oscillatory singular integrals with standard Calderón-Zygmund kernel are established.
MSC:
42B20 Singular and oscillatory integrals (Calderón-Zygmund, etc.)
42B25 Maximal functions, Littlewood-Paley theory
42B35 Function spaces arising in harmonic analysis
PDF BibTeX XML Cite
Full Text: DOI Euclid
References:
[1] A. Akbulut, V.S. Guliyev and R. Mustafayev, On the boundedness of the maximal operator and singular integral operators in generalized Morrey spaces. Math. Bohem. 137 (1) 2012, 27-43. · Zbl 1250.42038
[2] A. Akbulut, V.S. Guliyev, M.N Omarova, Marcinkiewicz integrals associated with Schrödinger operators and their commutators on vanishing generalized Morrey spaces, Bound. Value Probl. 2017, Paper No. 121, 16 pp. · Zbl 1373.42026
[3] V. Burenkov, V.S. Guliyev, Necessary and sufficient conditions for the boundedness of the Riesz potential in local Morrey-type spaces, Pot. Anal. 30 (3) 2009, 211-249. · Zbl 1171.42003
[4] M. Carro, L. Pick, J. Soria, V.D. Stepanov, On embeddings between classical Lorentz spaces, Math. Inequal. Appl. 4 (3) (2001), 397-428. · Zbl 0996.46013
[5] X. Cao, D. Chen, The boundedness of Toeplitz-type operators on vanishing-Morrey spaces, Anal. Theory Appl. 27 (4) (2011), 309-319. · Zbl 1260.47025
[6] G. Di Fazio and M.A. Ragusa, Interior estimates in Morrey spaces for strong solutions to nondivergence form equations with discontinuous coefficients, J. Funct. Anal. 112 (1993), 241-256. · Zbl 0822.35036
[7] D. Fan, S. Lu and D. Yang, Boundedness of operators in Morrey spaces on homogeneous spaces and its applications, Acta Math. Sinica (N. S.) 14 (1998), suppl., 625-634. · Zbl 0916.43006
[8] Y. Ding, D. Yang, Z. Zhou, Boundedness of sublinear operators and commutators on \(L^{p,w}(\Rn)\), Yokohama Math. J. 46 (1) (1998), 15-27. · Zbl 0969.42009
[9] A. Eroglu, V.S. Guliyev, C.V. Azizov, Characterizations for the fractional integral operators in generalized Morrey spaces on Carnot groups, Math. Notes 102 (5) (2017), 127-139. · Zbl 1432.42010
[10] V.S. Guliyev, Integral operators on function spaces on the homogeneous groups and on domains in \(\Rn \). Doctor of Sciences, Mat. Inst. Steklova, Moscow, 1994, 329 pp. (in Russian)
[11] V.S. Guliyev, Function spaces, integral operators and two weighted inequalities on homogeneous groups. Some applications, Baku. 1999, 1-332. (Russian)
[12] V.S. Guliyev, Boundedness of the maximal, potential and singular operators in the generalized Morrey spaces, J. Inequal. Appl. 2009, Art. ID 503948. · Zbl 1193.42082
[13] V.S. Guliyev, S.S. Aliyev, T. Karaman, P. S. Shukurov, Boundedness of sublinear operators and commutators on generalized Morrey Space, Integral Equations Operator Theory 71 (2011), 327-355. · Zbl 1247.42014
[14] V.S. Guliyev, R.V. Guliyev, M.N. Omarova, Riesz transforms associated with Schrödinger operator on vanishing generalized Morrey spaces, Appl. Comput. Math. 17 (1) (2018), 56-71. · Zbl 1403.42025
[15] A. Eroglu, Boundedness of fractional oscillatory integral operators and their commutators on generalized Morrey spaces, Bound. Value Probl. 2013, 2013:70, 12 pp. · Zbl 1290.42034
[16] S. Lu, D. Yang, and Z. Zhou, On local oscillatory integrals with variable Calder´on-Zygmund kernels, Integral Equations Operator Theory 33 (4) (1999), 456-470. · Zbl 0933.42007
[17] T. Mizuhara, Boundedness of some classical operators on generalized Morrey spaces, Harmonic Analysis (S. Igari, Editor), ICM 90 Satellite Proceedings, Springer - Verlag, Tokyo (1991), 183-189. · Zbl 0771.42007
[18] C.B. Morrey, On the solutions of quasi-linear elliptic partial differential equations, Trans. Amer. Math. Soc. 43 (1938), 126-166. · Zbl 0018.40501
[19] E. Nakai, Hardy-Littlewood maximal operator, singular integral operators and Riesz potentials on generalized Morrey spaces, Math. Nachr. 166 (1994), 95-103. · Zbl 0837.42008
[20] D.K. Palagachev and L.G. Softova, Singular integral operators, Morrey spaces and fine regularity of solutions to PDE’s, Potential Anal. 20 (2004), 237-263. · Zbl 1036.35045
[21] Y. Pan, Uniform estimate for oscillatory integral operators, J. Funct. Anal. 130 (1991), 207-220. · Zbl 0735.45010
[22] M.A. Ragusa, Commutators of fractional integral operators on vanishing-Morrey spaces, J. Global Optim. 40 (1-3) (2008), 361-368. · Zbl 1143.42020
[23] M.A. Ragusa, Embeddings for Morrey-Lorentz Spaces, J. Optim. Theory Appl. 154 (2) (2012), 491-499. · Zbl 1270.46025
[24] M.A. Ragusa, Necessary and sufficient condition for a VMO function, Appl. Math. Comput. 218 (24) (2012), 11952-11958. · Zbl 1280.42019
[25] N. Samko, Maximal, potential and singular operators in vanishing generalized Morrey spaces, J. Global Optim. 57 (4) (2013), 1385-1399. · Zbl 1287.46024
[26] Y. Sawano, H. Gunawan, V. Guliyev, H. Tanaka, Morrey spaces and related function spaces [Editorial]. J. Funct. Spaces 2014, Art. ID 867192, 2 pp. · Zbl 1298.00180
[27] Y. Sawano, A thought on generalized Morrey spaces, arXiv:1812.08394v1, 2018, 78 pp.
[28] Y. Sawano, S. Sugano, H. Tanaka, A note on generalized fractional integral operators on generalized Morrey spaces, Bound. Value Probl. 2009, Art. ID 835865, 18 pp. · Zbl 1202.47056
[29] L. Softova, Singular integrals and commutators in generalized Morrey spaces, Acta Math. Sin. (Engl. Ser.) 22 (2006), no. 3, 757-766. · Zbl 1129.42372
[30] E.M. Stein and G. Weiss, Introduction to Fourier Analysis on Euclidean Spaces, Princeton University Press, Princeton, NJ, USA, 1971. · Zbl 0232.42007
[31] C. Vitanza, Functions with vanishing Morrey norm and elliptic partial differential equations, In: Proceedings of Methods of Real Analysis and Partial Differential Equations, Capri, 1990, pp. 147-150, Springer.
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.